# SDR CA061219009

- Difficulty date: September 13, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 10,915 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: S1991A1
- Condition: Stuck
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POWER ON STARTER WITH WHEN MASTER SWITCH ON.  FOUND MASTER RELAY STUCK IN POSITION. NEW RELAY S-1991-A1 INSTALLED.
